HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Bosonic seesaw mechanism in a classically conformal extension of the Standard Model

This item is licensed under:Creative Commons Attribution 4.0 International

Files in This Item:
1-s2.0-S0370269316000691-main.pdf273.78 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Bosonic seesaw mechanism in a classically conformal extension of the Standard Model
Authors: Haba, Naoyuki Browse this author
Ishida, Hiroyuki Browse this author
Okada, Nobuchika Browse this author
Yamaguchi, Yuya Browse this author
Issue Date: 11-Mar-2016
Publisher: Elsevier
Journal Title: Physics Letters B
Volume: 754
Start Page: 349
End Page: 352
Publisher DOI: 10.1016/j.physletb.2016.01.050
Abstract: We suggest the so-called bosonic seesaw mechanism in the context of a classically conformal U(1)(B-L) extension of the Standard Model with two Higgs doublet fields. The U(1)(B-L) symmetry is radiatively broken via the Coleman-Weinberg mechanism, which also generates the mass terms for the two Higgs doublets through quartic Higgs couplings. Their masses are all positive but, nevertheless, the electroweak symmetry breaking is realized by the bosonic seesaw mechanism. Analyzing the renormalization group evolutions for all model couplings, we find that a large hierarchy among the quartic Higgs couplings, which is crucial for the bosonic seesaw mechanism to work, is dramatically reduced toward high energies. Therefore, the bosonic seesaw is naturally realized with only a mild hierarchy, if some fundamental theory, which provides the origin of the classically conformal invariance, completes our model at some high energy, for example, the Planck scale. We identify the regions of model parameters which satisfy the perturbativity of the running couplings and the electroweak vacuum stability as well as the naturalness of the electroweak scale. (C) 2016 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license.
Type: article
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 山口 雄也

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University